Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    19
  • comments
    6
  • views
    7055

5 1/2 months on Accutane

lesmiserables

381 views

Dosage: 40 mg Claravis

Acne: One lingering cyst on my right cheek, a few healing places on my chin

Side Effects: Same

I can't believe it's been almost 2 months since I posted last!

I just had my monthly check-up a few weeks ago, and got bumped up from 30mg/day to 40. Turns out my progress is nowhere near where it should be for the amount of time I've been on Accutane... I totally blame that on being on such a low dose!

Having that said, my skin is amazing. I am still getting a little spot or 2 every now and again, but my skin is so smooth and nice! It really does feel like a huge (and ugly) weight has been lifted off my shoulders. I no longer have acne -- I'm a regular person!

My derm thinks I need to stay on Accutane for another 2 months (8 months total), just to be sure that the results will last. The problem, however, is that I'm moving 2,000 miles away on May 15, and it would be way too big of a hassle to keep up with blood work AND to switch dermatologists... Not to mention my insurance only covers me in Georgia. Hopefully 7 months will be long enough!



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×